Title: Differential geometry - minimal varieties of constant riemannian curvature
Authors: Vanhecke, Lieven # ×
Issue Date: 1973
Publisher: Academie royale de belgique
Series Title: Bulletin de la Classe des Sciences vol:59 issue:2 pages:76-84
ISSN: 0001-4141
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science